Estimation in an Exponentiated Half Logistic Distribution under Progressively Type-II Censoring

Title
Estimation in an Exponentiated Half Logistic Distribution under Progressively Type-II Censoring
Author(s)
강석복서정인[서정인]
Keywords
Approximate maximum likelihood estimator; exponentiated half logistic distribution; progressively Type-II censored sample; reliability
Issue Date
201109
Publisher
한국통계학회
Citation
Communications for Statistical Applications and Methods, v.18, no.5, pp.657 - 666
Abstract
In this paper, we derive the maximum likelihood estimator(MLE) and some approximate maximum likelihood estimators(AMLEs) of the scale parameter in an exponentiated half logistic distribution based on progressively Type-II censored samples. We compare the proposed estimators in the sense of the mean squared error(MSE) through a Monte Carlo simulation for various censoring schemes. We also obtain the AMLEs of the reliability function.
URI
http://hdl.handle.net/YU.REPOSITORY/24519
ISSN
2287-7843
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE